# SDR A6WA200940401

- Difficulty date: June 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 17,143 hours, 15,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117121
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 484.00, RBL 36.00, WL 72 IS CRACKED.  CRACK LENGTH IS .600 INCH.  REPAIRED IAW REO 601R-53-41-059, REV A.  (K)
